# SDR UALA2013050303125

- Difficulty date: May 3, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,506 hours, 27,328 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: L2 Doorway
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HAD A LOUD SQUEAL DURING DESCENT,  BEGINNING AT 20,000 FT.   REMOVED AND REPLACED LOWER AFT THRESHOLD.
